# SDR AALA202506062134

- Difficulty date: May 29, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004420000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SLAT BOLT AFT POSITION (ECCENTRIC BOLT) TRACK 3 LH WING, CORROSION MEASURES ARE L=0.227 IN; W=0.105 IN; D=0.008 IN. MAINTENANCE REPLACED  LOWER SLAT BOLT AFT POSITION LH WING IAW AMM 27-84-63-400-002-A STEP 4. B (2).
